2.95 1 9544
based on 9,544 conversation around the web
Rate and review
Your rating has been added!
Last Update December 1, 2015
Does Meloxicam cause Weight Gain?
content loaded dynamically
We found 166 discussions
Meloxicam and Weight Gain
I have been on Meloxicam for about a year now. I had been successfully losing weight prior to that. I had not really noticed a huge weight gain other than my clothes had started getting tighter and not looking as slim as I had been. So I decided to try a few days without it and sure enough I had weight gain fall off in that short time. The pain in my knee is slowly coming back but I can't afford to be even heavier than I am already. I will say it does take the pain away almost immediately and you realize how much you have been moving around without the medication. I would recommend if you don't have the reaction to it. I think in the past year have gained a good 20 lbs just thinking it was diet alone.
have tried a slimming club which has slowed the weight gain...
" I have been on meloxicam for about 3 months and have piled weight on. I have tried a slimming club which has slowed the weight gain but it is still going ...wrong direction! Unfortunately without the... "
ago (Meloxicam) and I noticed weight gain. I have gained...
" I have Rheumatoid arthritis and I started a ...medication about 6 months ago (Meloxicam) and I noticed weight gain. I have gained about 15lbs. ...what your talking about. The added weight is Very hard on my... "
This caused me to pile on huge amount of weight and...
" ...arthritis in NZ. I have ankylosing spondylitis (inflammatory arthritis). I have ...a while. I have been on salazopyrin, methatrexate, and meloxicam. This caused me to pile on huge amount of weight... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
166 posts mention Meloxicam and Weight Gain - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.